MAUDE Adverse Event Report: LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS

LENSTEC BARBADOS INC. SOFTEC HD; INTRAOCULAR LENS
Model Number SOFTECHD+14.0
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A full audit of all batch documentation relating to the production of the device was performed.The audit concluded that all procedures in manufacturing and packaging of the device had been conducted correctly.Batch reconciliation was 100.0%.Based on the assessment of our batch documentation, lenstec can confirm that all procedures in the manufacturing and packaging of the lens were conducted correctly.The device was destroyed at the facility thus batch audit was conducted and revealed no manufacturing issues.
 
Event or Problem Description
Lenstec received an email stating " lens implanted (b)(6) 2018 and expalnted on (b)(6) 2020.Right eye calcification of lens implant.Implanted ar40 14.0 with no adverse event for patient.Lens destroyed at the facility was reported".
 
Additional Manufacturer Narrative
Based on the investigation previously carried out (documentation analysis, complaint history) and with the current assessment from lenstec's medical monitor, lenstec concludes that there is no evidence to suggest that the lens is at fault.The medical monitor stated that as the iol was exposed to an unexpected environment, it is presumed that this environment can alter material transparency.Additionally, lenstec can confirm that the lens, its design, and the manufacturing process are not at fault due to extensive testing that we have performed on this model.Lenstec can also confirm that there have never been any confirmed lens-related cases of clouding, discoloration, or opacification for our hema lenses.
 
Event or Problem Description
Lenstec received an email stating " lens implanted (b)(6) 2018 and explanted on (b)(6) 2020.Right eye calcification of lens implant.Implanted ar40 14.0 with no adverse event for patient.Lens destroyed at the facility was reported".

Brand Name
SOFTEC HD
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
LENSTEC BARBADOS INC.
airport commercial centre
pilgrim road
christ church,
BB 
MDR Report Key11197271
Report Number9613160-2021-00001
Device Sequence Number16313021
Product Code HQL
UDI-Device Identifier00844369027137
UDI-Public00844369027137
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P090022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/25/2023
Device Model NumberSOFTECHD+14.0
Device Catalogue NumberSOFTEC HD
Device Lot Number174973
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer12/21/2020
Initial Report FDA Received Date01/19/2021
Supplement Report FDA Received Date03/05/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1